Alert archive / Kentucky / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 252, NWS Louisville, KY

November 29, 20226 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Nov 29, 2022, 8:44 PM EST for 6 counties in Kentucky. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 8:44 PM EST (01:44 UTC)
Expired
Nov 29, 2022, 9:15 PM EST
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boyle County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY

The radar

The Jackson,KY radar (KJKL), 116 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 8:47 PM ESTHAIL 11 N Harrodsburg, KY
Nov 29, 9:05 PM ESTHAIL 14 Wsw Lexington, KYBEAUMONT AREA OF LEXINGTON, RELAYED BY BROADCAST MEDIA.
Nov 29, 9:08 PM ESTHAIL 12 Se Lexington, KYNEAR HENRY CLAY ESTATE... RELAYED BY BROADCAST MEDIA.
Nov 29, 9:11 PM ESTHAIL 11 Sse Lexington, KYNUMEROUS REPORTS OF QUARTER SIZE HAIL IN DOWNTOWN LEXINGTON, RELAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 513 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1571 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
513 m²/s²
0-3 km storm-relative helicity
631 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS53 KLMK 300144
SVRLMK
KYC021-067-079-113-167-239-300215-
/O.NEW.KLMK.SV.W.0252.221130T0144Z-221130T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
844 PM EST Tue Nov 29 2022

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Central Mercer County in central Kentucky...
  Southern Woodford County in central Kentucky...
  Northwestern Garrard County in central Kentucky...
  Jessamine County in central Kentucky...
  Northeastern Boyle County in central Kentucky...
  Fayette County in central Kentucky...

* Until 915 PM EST.

* At 844 PM EST, a severe thunderstorm was located over Harrodsburg,
  moving northeast at 60 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Nicholasville around 855 PM EST.
  Dunbar High School around 900 PM EST.

Other locations in the path of this severe thunderstorm include Chevy
Chase, U K Arboretum, Fayette Mall, Veterans Park, Cardinal Hill,
Meadowthorpe, Cadentown, Bryan Station, Thoroughbred Acres, Northland
and Highlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3768 8484 3783 8497 3817 8441 3799 8432
      3799 8433 3797 8432
TIME...MOT...LOC 0144Z 234DEG 58KT 3780 8483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BJS
2 follow-up statements
047 
WWUS53 KLMK 300155
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
855 PM EST Tue Nov 29 2022

KYC021-167-300205-
/O.CAN.KLMK.SV.W.0252.000000T0000Z-221130T0215Z/
Mercer KY-Boyle KY-
855 PM EST Tue Nov 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MERCER AND
NORTHEASTERN BOYLE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3778 8467 3784 8471 3785 8469 3786 8469
      3786 8472 3795 8478 3817 8441 3799 8432
      3799 8433 3797 8432
TIME...MOT...LOC 0155Z 234DEG 58KT 3791 8464 

$$

KYC067-079-113-239-300215-
/O.CON.KLMK.SV.W.0252.000000T0000Z-221130T0215Z/
Woodford KY-Garrard KY-Jessamine KY-Fayette KY-
855 PM EST Tue Nov 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EST
FOR SOUTHEASTERN WOODFORD...NORTHERN GARRARD...JESSAMINE AND FAYETTE
COUNTIES...

At 855 PM EST, a severe thunderstorm was located near Nicholasville,
moving northeast at 65 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Dunbar High School around 900 PM EST.

Other locations in the path of this severe thunderstorm include Chevy
Chase, U K Arboretum, Fayette Mall, Veterans Park, Cardinal Hill,
Meadowthorpe, Highlands, Bryan Station, Cadentown, Thoroughbred Acres
and Northland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3778 8467 3784 8471 3785 8469 3786 8469
      3786 8472 3795 8478 3817 8441 3799 8432
      3799 8433 3797 8432
TIME...MOT...LOC 0155Z 234DEG 58KT 3791 8464 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BJS
343 
WWUS53 KLMK 300217 RRA
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
917 PM EST Tue Nov 29 2022

KYC067-079-113-239-300227-
/O.EXP.KLMK.SV.W.0252.000000T0000Z-221130T0215Z/
Woodford KY-Garrard KY-Jessamine KY-Fayette KY-
917 PM EST Tue Nov 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD...
NORTHERN GARRARD...JESSAMINE AND FAYETTE COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3778 8467 3784 8471 3785 8469 3786 8469
      3786 8472 3795 8478 3817 8441 3799 8432
      3799 8433 3797 8432
TIME...MOT...LOC 0217Z 234DEG 58KT 3811 8429 

$$

BJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 6:39 PM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Nov 29, 6:39 PM EST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
639 PM EST Tue Nov 29 2022

...Updated Aviation Discussion...

.Short Term...(This evening through Wednesday)
Issued at 235 PM EST Tue Nov 29 2022

...Strong Possibly Severe Storm Threat Tonight...

Synopsis... A cold front accompanied by strong winds will push
through the area tonight bringing strong storms, some of which may
be severe. Main threats associated with these storms will be
damaging winds, though a smaller threat of hail and a tornado or
two exists. Outside of storms, strong gradient winds will continue
into tonight with gusts 30-40mph possible.

TONIGHT

Discussion... Tight pressure gradient between low pressure to
our west and high pressure along the east coast will continue to
produce strong winds ahead of the front. As such, will extend the
SPS for gusty winds 30-40mph possible until 30/02Z.

Current radar shows a somewhat disorganized line of showers and
storms from southern Illinois southward into Louisiana. Convection
that has made its way into western KY so far has decreased in
strength as they move into a more stable and dry environment: recent
AMDAR sounding out of SDF shows a subsidence inversion around 900mb
with meager lapse rates in the mid levels.

But as the day progresses, strong winds aloft will begin to pump
warm, moist air into the area, which will destabilize the
environment allowing for storms to gain strength. Latest CAM
guidance continues to show a stable layer in the lower levels that
should keep storms elevated with most of the wind energy remaining
aloft, but this stable layer does degrade overnight as the cold
front approaches.

Threats... Damaging winds remain the primary hazard with these
storms. As a stout 60kt LLJ advances over the region tonight, SSE
surface winds veering SW with height will result in loopy hodographs
with 0-3 SRH values exceeding 800 m2/s2. Rotating storms will be
possible, though models do show strong unidirectional flow above
800mb. This will help to limit the hail threat, along with 10kft WBZ
heights. And with the aforementioned stable layer and higher LCL
heights (>1000m), any tornado threat will remain low but non-zero.

Timing... CAM guidance remains consistent with regards to timing as
the HRRR remains the faster solution and the NAM trailing by about
two hours. Sub-severe convection, entering our western CWA
currently, will continue this afternoon before the stronger threat
arrives this evening and overnight. Best chances for severe storms
west of I-65 will likely occur between 8pm and 3am EST and east of
I-65 from roughly 10pm to 5am EST.

TOMORROW

Discussion... The cold front and precipitation should be east of our
area by sunrise. Expect low clouds to linger until mid morning
before giving way to mostly sunny skies. Cold air behind the front
will see drastic drop in temperatures with morning lows in the 30s
and afternoon highs in the 40s. Brisk, strong winds will continue
out of the NW tomorrow with gusts in the 20-25mph range, gradually
decreasing throughout the afternoon.

.Long Term...(Wednesday night through Tuesday)
Issued at 215 PM EST Tue Nov 29 2022

Impactful weather:
- Gusty winds are possible ahead of a weak cold front Friday night
into Saturday. Right now, wind gusts to around 30 mph look possible.

- Occasional heavy rainfall is possible starting later Sunday and
continuing into early next week as a frontal boundary sets up over
the region with an influx of warm, moist air from the Gulf. Due to
the recent lack of heavy rain, major problems are not expected on
area rivers at this time.

Forecast Discussion: Over the long term, battle continues between
Gulf ridge and cold intrusions out of Canada. Upper trough moves
across the northern U.S. Friday through Sunday. Next trough drops a
bit deeper into the Plains and Great Lakes early next week.

High pressure settles over the area Thursday with below normal
nighttime temperatures expected Wednesday night and Thursday night.
The first trough spins up a strong surface low over the Plains
Friday and drives it northeast into the Canadian maritimes through
the weekend. That will push a weak cold front through here Saturday
morning. Gusty winds and some rain is likely with the front Friday
night and Saturday. Southwest flow will drive moist air and above
into the area Monday. This will set the stage for what could be a
couple day rainfall event as a warm front sets up nearby starting
Sunday and continuing into the early next week. Another cold front
moves through the area later Tuesday with colder air/below normal
temperatures behind it.

&&

.Aviation...(00Z TAF Issuance)
Issued at 639 PM EST Tue Nov 29 2022

IMPACTS:
-Gusty winds through tonight, including LLWS roughly WS020/19050KT
-Widespread showers and storms this evening into the overnight
-MVFR ceilings/visibility at times; possible IFR in strongest storms

DISCUSSION:
Low pressure system still on track to impact area terminals with
gusty southerly winds, thunderstorms, and MVFR ceilings and
visibility this evening into the overnight hours. IFR conditions
are also possible in the strongest of storms. Low level wind shear
will also be an impact around 2K feet from the south around
40-50kts, ending by 6z. By daybreak, VFR conditions should return
as the front passes by late Wednesday morning with skies clearing
and WNW winds through Wednesday evening.

CONFIDENCE:
Medium on all elements.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...CG
Long Term...KJF
Aviation...MK
Hazardous weather outlook, Nov 29, 4:42 PM EST, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
442 PM EST Tue Nov 29 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-302145-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
442 PM EST Tue Nov 29 2022 /342 PM CST Tue Nov 29 2022/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms will be possible late this afternoon and evening ahead
of an approaching cold front. Some storms may be strong to severe
with damaging winds as the primary severe weather hazard. In addition
an isolated tornado threat cannot be ruled out.

Outside of thunderstorms tonight, gusty south winds will be seen.
Sustained winds of 15-20 mph with gusts of 35-40 mph are likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening and into the
overnight period.

GENERAL STORM MOTION THIS EVENING AND OVERNIGHT:

Storms will move from the west southwest to east northeast at 45 to
55 mph.

Any users of this storm motion must be aware that thunderstorm
activity can be erratic and constantly evolving. Please use this with
caution and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CG/KF/RJS

In the hours before

Special weather statement, Nov 29, 8:01 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
701 PM CST Tue Nov 29 2022

KYZ073-074-300130-
Allen KY-Barren KY-
701 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of Allen and
southwestern Barren Counties through 730 PM CST...

At 700 PM CST, Doppler radar was tracking a strong thunderstorm near
Portland, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Scottsville around 720 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3665 8635 3672 8641 3674 8641 3691 8609
      3678 8594 3664 8624
TIME...MOT...LOC 0100Z 234DEG 54KT 3660 8649

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

BJS
Special weather statement, Nov 29, 8:10 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
710 PM CST Tue Nov 29 2022

KYZ027-061>063-071-300145-
Hart KY-Grayson KY-Warren KY-Edmonson KY-Butler KY-
710 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of western Hart, east
central Butler, southeastern Grayson, northeastern Warren and
Edmonson Counties through 745 PM CST...

At 710 PM CST, Doppler radar was tracking a strong thunderstorm near
Brownsville, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Brownsville around 720 PM CST.

Other locations in the path of this storm include Munfordville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3701 8628 3717 8652 3750 8611 3747 8606
      3745 8606 3745 8601 3732 8577 3716 8603
      3717 8605 3714 8606
TIME...MOT...LOC 0110Z 236DEG 49KT 3714 8636

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

JDG
Special weather statement, Nov 29, 8:12 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
812 PM EST Tue Nov 29 2022

KYZ028-029-038-045-053-300145-
Bullitt KY-Spencer KY-Nelson KY-Hardin KY-Larue KY-
812 PM EST Tue Nov 29 2022

...A strong thunderstorm will impact portions of Spencer, Nelson,
central Larue, east central Hardin and central Bullitt Counties
through 845 PM EST...

At 812 PM EST, Doppler radar was tracking a strong thunderstorm over
Hodgenville, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Bardstown around 830 PM EST.

Other locations in the path of this storm include Taylorsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3803 8511 3799 8516 3800 8516 3798 8517
      3750 8574 3763 8591 3794 8569 3814 8541
TIME...MOT...LOC 0112Z 223DEG 64KT 3760 8577

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

JDG
Special weather statement, Nov 29, 8:14 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
714 PM CST Tue Nov 29 2022

KYZ062>064-074-076-300145-
Hart KY-Metcalfe KY-Edmonson KY-Barren KY-Green KY-
714 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of Green, southeastern
Hart, northern Barren, northwestern Metcalfe and southeastern
Edmonson Counties through 745 PM CST...

At 714 PM CST, Doppler radar was tracking a strong thunderstorm near
Glasgow, moving northeast at 60 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Three Springs around 730 PM CST.

Other locations in the path of this storm include Greensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3705 8612 3706 8612 3740 8555 3724 8540
      3723 8541 3722 8539 3695 8601
TIME...MOT...LOC 0114Z 237DEG 56KT 3706 8597

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

BJS
Special weather statement, Nov 29, 8:28 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
828 PM EST Tue Nov 29 2022

KYZ039-040-046>048-054>056-300200-
Boyle KY-Mercer KY-Woodford KY-Jessamine KY-Marion KY-Washington KY-
Garrard KY-Anderson KY-
828 PM EST Tue Nov 29 2022

...A strong thunderstorm will impact portions of Mercer, southern
Woodford, northwestern Garrard, east central Anderson, east central
Marion, western Jessamine, southeastern Washington and northwestern
Boyle Counties through 900 PM EST...

At 828 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles east of Springfield, moving northeast at 65 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Harrodsburg around 845 PM EST.

Other locations in the path of this storm include Nicholasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3756 8508 3765 8523 3806 8475 3786 8453
TIME...MOT...LOC 0128Z 233DEG 58KT 3765 8510

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BJS
Special weather statement, Nov 29, 8:34 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
734 PM CST Tue Nov 29 2022

KYZ070-300200-
Logan KY-
734 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of Logan County through
800 PM CST...

At 734 PM CST, Doppler radar was tracking a strong thunderstorm near
Guthrie, moving northeast at 65 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Russellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3676 8705 3679 8706 3692 8706 3704 8689
      3685 8669 3667 8706 3674 8706
TIME...MOT...LOC 0134Z 232DEG 55KT 3666 8726

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:19 PM ESTSpecial Weather StatementLMKEdmonson, Hart, Warren41 min
Nov 29, 7:38 PM ESTSpecial Weather StatementLMKLogan, Simpson, Warren37 min
Nov 29, 7:49 PM ESTSpecial Weather StatementLMKHart26 min
Nov 29, 7:52 PM ESTSpecial Weather StatementLMKMarion38 min
Nov 29, 8:01 PM ESTSpecial Weather StatementLMKAllen29 min
Nov 29, 8:10 PM ESTSpecial Weather StatementLMKEdmonson, Hart35 min
Nov 29, 8:12 PM ESTSpecial Weather StatementLMKLarue, Nelson, Spencer33 min
Nov 29, 8:14 PM ESTSpecial Weather StatementLMKGreen31 min
Nov 29, 8:28 PM ESTSpecial Weather StatementLMKJessamine, Mercer, Woodford32 min
Nov 29, 8:34 PM ESTSpecial Weather StatementLMKLogan26 min
Nov 29, 8:43 PM ESTSevere Thunderstorm WarningLMKFranklin, Nelson, Shelby, Spencer32 min
Nov 29, 8:49 PM ESTSpecial Weather StatementLMKLarue, Nelson41 min
Nov 29, 9:00 PM ESTSevere Thunderstorm WarningLMKFranklin, Henry17 min
Nov 29, 9:05 PM ESTSpecial Weather StatementLMKWarren25 min
Nov 29, 9:11 PM ESTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas34 min
Nov 29, 9:12 PM ESTSpecial Weather StatementLMKAnderson, Woodford33 min
Nov 29, 9:17 PM ESTSpecial Weather StatementLMKHarrison28 min
Nov 29, 9:30 PM ESTSpecial Weather StatementLMKLogan30 min
Nov 29, 9:55 PM ESTSpecial Weather StatementLMKEdmonson35 min
Nov 29, 10:21 PM ESTSpecial Weather StatementLMKGrayson24 min
Nov 29, 10:34 PM ESTSpecial Weather StatementLMKCumberland, Monroe26 min
Nov 29, 11:46 PM ESTSpecial Weather StatementLMKCumberland, Monroe29 min
Nov 30, 1:14 AM ESTSpecial Weather StatementLMKHancock, Ohio46 min
Nov 30, 1:54 AM ESTSpecial Weather StatementLMKButler, Grayson, Logan, Ohio66 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.